# SDR AWXA200400119

- Difficulty date: January 9, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 655287415
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1.1875 INCH CRACK WAS FOUND ON R-2 DOOR FORWARD FRAME SURROUND WEB BELOW DOOR ASSIST HANDLE BRACKET, BS 948, RBL 62, WL 251.  MAINTENANCE REMOVED CRACKED SECTION OF R-2 DOOR WEB BELOW DOOR ASSIST HANDLE BRACKET, BS 948, RBL 62, WL 251; FABRICATED A NEW REPLACEMENT SECTION OF WEB PER DWG 65-52874; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 14.
